Stomach pain

by Carol lanon
(antipolo Philippines )

I take royal jelly for fertility.
But I was observe that my stomach is aching.
Can you please help me to find out why it's happens and what I will going to do.

I take the royal jelly once daily after meal at night.

Thanks...
Waiting for the response:)

God bless.

Angela's Comments:

Stomach pain is the most common side effect to royal jelly if you are sensitive or allergic to it. I'd recommend stopping and observing if your stomach pain disappears. If it does, you'll know that you have an allergy to it.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Royal Jelly Forum.


These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. If you are pregnant, nursing, taking medication, or have a medical condition, consult your physician before using this product.

Disclaimer: The information on Bee Pollen Buzz.com is provided for educational purposes only and is not intended to treat, diagnose or prevent any disease. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Angela Ysseldyk and her community. We encourage you to make your own health care decisions based upon your research and in partnership with a qualified heath care professional.

© Copyright 2017 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer